# SDR UALA2009082102592

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 68,119 hours, 19,776 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 33990046U2
- Part serial: 158
- Condition: Damaged
- Location: High Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG DUCT PRESSURES SPLIT DURING CRUISE WITH ISOL VLV CLOSED & BLEED SWITCH SELECTED ON.  RECORD DUCT PRESSURES.  LEFT 42 PSI.  RIGHT 27 PSI.  REPLACED HIGH STAGE PILOT CONTROL, DUE TO HIGH PRESSURE SENSE LINE UNION CROSS THREAD REPLACEMENT.   PERFORMED RUN UP TO VERIFY DUCT PRESSURE NORMAL AT 26-29 PSI. ENGINE RUN OK PER CREW.
